# SDR QXEA2013082101234

- Difficulty date: July 31, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 565-585 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER UNDER FLOOR AT APPROX FS 565-585 S26L HAS CORROSION ON AND AROUND RIVETS.  REMOVED CORRODED FASTENERS IAW SRM 51-42-05, PROCEDURE 4, ITEM E STEPS 1-8. INSTALLED NEW FASTENERS IAW SRM 51-42-05 PROCEDURE 4.  ITEM D STEPS 3-8.
